English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/6993

Title: Classification of semifields of order 64
Author(s): Fernández Rúa, Ignacio
Fernández-Combarro Álvarez, Elías
Ranilla Pastor, José
Issue date: 2009
Publisher version: http://dx.doi.org/10.1016/j.jalgebra.2009.02.020
Citation: Journal of Algebra, 322(11), p. 4011-4029 (2009); doi:10.1016/j.jalgebra.2009.02.020
Format extent: p. 4011-4029
URI: http://hdl.handle.net/10651/6993
ISSN: 0021-8693
Local identifier: 20090072
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias